# SDR CALA2023080702444

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 78,951 hours, 28,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114A5040
- Condition: Cracked
- Location: R Wing #5 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NO FIVE SLAT SKIN CRACKED AT ACTUATOR ATTACH POINT - PERFORM PERMANENT REPAIR PER EC/RA 5742-01111 PART 3, SEE LP NO. 3646240 (REF: AAR NR 99977682)
